# SDR REXA2013081401841

- Difficulty date: August 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, FLAP VANE ACTUATOR ATTACH POINT COVERS, ON VANE, CHAFED PANEL RACK.  REPAIRED 584ET AND REPLACED LT FLAP, FLAP VANE ACTUATOR ATTACH POINT COVERS, ON VANE, IAW SRM 57-52-01 AND 51-40-11 AND 51-21-16 AND PLACED ON PANEL RACK.
